RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2006, Volume 253, Pages 135–157 (Mi tm90)  

This article is cited in 3 scientific papers (total in 3 papers)

Algebraic Curve in the Unit Ball in $\mathbb C^2$ That Passes through the Origin and All of Whose Boundary Components Are Arbitrarily Short

S. Yu. Orevkov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A negative answer is given to the following question of A. G. Vitushkin: Does there exist a nontrivial lower bound for the length of the maximal component of intersection of the unit sphere and an algebraic curve passing through the origin.

Full text: PDF file (483 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 253, 123–143

Bibliographic databases:

UDC: 512.772+515.173.2
Received in October 2005

Citation: S. Yu. Orevkov, “Algebraic Curve in the Unit Ball in $\mathbb C^2$ That Passes through the Origin and All of Whose Boundary Components Are Arbitrarily Short”, Complex analysis and applications, Collected papers, Tr. Mat. Inst. Steklova, 253, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 135–157; Proc. Steklov Inst. Math., 253 (2006), 123–143

Citation in format AMSBIB
\Bibitem{Ore06}
\by S.~Yu.~Orevkov
\paper Algebraic Curve in the Unit Ball in $\mathbb C^2$ That Passes through the Origin and All of Whose Boundary Components Are Arbitrarily Short
\inbook Complex analysis and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2006
\vol 253
\pages 135--157
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338694}
\elib{http://elibrary.ru/item.asp?id=13530380}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 253
\pages 123--143
\crossref{https://doi.org/10.1134/S008154380602012X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748319346}


Linking options:
  • http://mi.mathnet.ru/eng/tm90
  • http://mi.mathnet.ru/eng/tm/v253/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Joericke B., “Envelopes of holomorphy and holomorphic discs”, Inventiones Mathematicae, 178:1 (2009), 73–118  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Chekanov Yu., Schlenk F., “Lagrangian product tori in symplectic manifolds”, Comment. Math. Helv., 91:3 (2016), 445–475  crossref  mathscinet  zmath  isi  elib  scopus
    3. Joericke B., “Analytic Knots, Satellites and the 4-Ball Genus”, Math. Z., 286:1-2 (2017), 263–290  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:170
    Full text:58
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020